RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 127(169), Number 4(8), Pages 419–444 (Mi msb2006)  

On varieties of quasiregular algebras

V. A. Andrunakievich, Yu. M. Ryabukhin


Abstract: An algebra $R$ is called quasiregular if it is a group $R(\circ)$ with respect to the adjoint multiplication $x\circ y=x+y-xy$. The construction of algebras of adjoint fractions is applied to the characterization and construction of certain special varieties of quasiregular algebras.
Bibliography: 15 titles.

Full text: PDF file (1677 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 55:2, 415–436

Bibliographic databases:

UDC: 512.55
MSC: Primary 16A06, 16A08; Secondary 16A22, 16A38
Received: 20.12.1984

Citation: V. A. Andrunakievich, Yu. M. Ryabukhin, “On varieties of quasiregular algebras”, Mat. Sb. (N.S.), 127(169):4(8) (1985), 419–444; Math. USSR-Sb., 55:2 (1986), 415–436

Citation in format AMSBIB
\Bibitem{AndRya85}
\by V.~A.~Andrunakievich, Yu.~M.~Ryabukhin
\paper On~varieties of quasiregular algebras
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 127(169)
\issue 4(8)
\pages 419--444
\mathnet{http://mi.mathnet.ru/msb2006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806509}
\zmath{https://zbmath.org/?q=an:0598.16022|0578.16006}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 55
\issue 2
\pages 415--436
\crossref{https://doi.org/10.1070/SM1986v055n02ABEH003012}


Linking options:
  • http://mi.mathnet.ru/eng/msb2006
  • http://mi.mathnet.ru/eng/msb/v169/i4/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:195
    Full text:56
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019